# SDR AWXA200301252

- Difficulty date: October 7, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 43,184 hours, 30,025 cycles
- Engine: Ge CFM56*
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL AT GEG EN ROUTE FOR PHX WITH THRUST LEVERS MOVING TOWARD TAKEOFF THRUST, THE TAKEOFF WARNING CONFIGURATION WARNING HORN SOUNDED, REJECTED TAKEOFF LESS THAN 60 KTS. FLAPS AT 1, TRIM SET AT 4.8, SPEED BRAKE WAS DOWN, PRIOR TO LOW SPEED ABORT TAPPED ON SPEED BRAKE HANDLE, HORN STILL SOUNDED. MAINTENANCE PERFORMED A TAKEOFF WARNING SYSTEM TEST IAW T/C A1B31009, SYSTEM CHECK WAS GOOD, COULD NOT DUPLICATE PROBLEM.
